# SDR WTAA970032

- Difficulty date: February 21, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N418UE
- Make and model: Bag JETSTM3101
- Aircraft serial: 780
- System (JASC): 7712 · Engine BMEP/Torque Indicating
- Part: Tq Signal Cond
- Part number: 31024766
- Condition: Malfunctioned
- Location: Left Engine
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: E

## Discrepancy

FAT - LEFT ENGINE TORQUE INDICATION REPORTED AT 120 PERCENT AFTER TAKEOFF.  CREW SECURED LEFT ENGINE AND RETURNED TO STATION WITHOUT INCIDENT.  MAINTENANCE REPLACED LEFT ENGINE TORQUE SIGNAL CONDITION UNIT.  ENGINE INDICATIONS NORMAL DURING ENGINE GROUND RUN.  AIRCRAFT RETURNED TO SERVICE.  (M)
